Alert archive / Nebraska / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 38, NWS Hastings, NE

April 26, 20164 counties in Nebraska

NWS Hastings, NE issued this severe thunderstorm warning at Apr 26, 2016, 7:47 PM CDT for 4 counties in Nebraska. It was in force for 43 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 26, 2016, 7:47 PM CDT (00:47 UTC)
Expired
Apr 26, 2016, 8:30 PM CDT
In force
43 min
Issued by
NWS Hastings, NE
Area
Storm-based polygon
Hail
1.75 in
Wind
60.0 mph

Counties Franklin County, NE, Harlan County, NE, Kearney County, NE, Phelps County, NE

The radar

The Grand Island radar (KUEX), 62 km from the middle of the area, began a volume at 00:45 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 26, 7:52 PM CDTHAIL 1Ragan, NETRAINED SPOTTER REPORTS HAIL UP TO THE SIZE OF QUARTERS FOR ABOUT 10 MINUTES.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 5 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 26, 2:12 PM CDTTornado WatchSPC7 hr

The nearest sounding before it

N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 0.8 hours before the alert went out and 145 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, N. Platte/Lee Bi, NE at 00:00Z on 2016-04-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, N. Platte/Lee Bi, NE at 00:00Z on 2016-04-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 132 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
889 m above ground
0-6 km bulk shear
73 kt
0-1 km storm-relative helicity
132 m²/s²
0-3 km storm-relative helicity
107 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

869 
WUUS53 KGID 270047
SVRGID
NEC061-083-099-137-270130-
/O.NEW.KGID.SV.W.0038.160427T0047Z-160427T0130Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE HASTINGS NE
747 PM CDT TUE APR 26 2016

THE NATIONAL WEATHER SERVICE IN HASTINGS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EASTERN PHELPS COUNTY IN SOUTH CENTRAL NEBRASKA...
  WESTERN KEARNEY COUNTY IN SOUTH CENTRAL NEBRASKA...
  FRANKLIN COUNTY IN SOUTH CENTRAL NEBRASKA...
  EASTERN HARLAN COUNTY IN SOUTH CENTRAL NEBRASKA...

* UNTIL 830 PM CDT

* AT 746 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM NEAR HOLDREGE TO NEAR BLOOMINGTON...MOVING NORTHEAST
  AT 15 MPH.

  HAZARD...GOLF BALL SIZE HAIL AND 60 MPH WIND GUSTS. 

  SOURCE...RADAR INDICATED. 

  IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL 
           DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES. EXPECT 
           WIND DAMAGE TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  HOLDREGE...FRANKLIN...AXTELL...HILDRETH...WILCOX...FUNK...REPUBLICAN
  CITY...NAPONEE...BLOOMINGTON...HUNTLEY...RAGAN AND HARLAN COUNTY DAM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT FOR NORTH CENTRAL
KANSAS...AND SOUTH CENTRAL NEBRASKA.

LAT...LON 4065 9905 4001 9881 4000 9929 4043 9939
      4067 9942
TIME...MOT...LOC 0046Z 244DEG 13KT 4041 9930 4002 9902 

HAIL...1.75IN
WIND...60MPH
 
$$

HEINLEIN
1 follow-up statement
936 
WWUS53 KGID 270130
SVSGID

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
830 PM CDT TUE APR 26 2016

NEC061-083-099-137-270140-
/O.EXP.KGID.SV.W.0038.000000T0000Z-160427T0130Z/
PHELPS NE-KEARNEY NE-FRANKLIN NE-HARLAN NE-
830 PM CDT TUE APR 26 2016

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN PHELPS...WESTERN
KEARNEY...FRANKLIN AND EASTERN HARLAN COUNTIES HAS EXPIRED...
            
THE STORMS WHICH PROMPTED THE WARNING HAVE WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING HAS BEEN ALLOWED TO EXPIRE.  HOWEVER SMALL HAIL
AND GUSTY WINDS ARE STILL POSSIBLE WITH THESE THUNDERSTORMS.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT FOR NORTH CENTRAL
KANSAS...AND SOUTH CENTRAL NEBRASKA.

LAT...LON 4065 9905 4001 9881 4000 9929 4043 9939
      4067 9942
TIME...MOT...LOC 0129Z 244DEG 13KT 4041 9930 4002 9902 

$$

HEINLEIN

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Hastings, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 26, 6:33 PM CDT, 1 hour 14 minutes earlier.

Area forecast discussion, Apr 26, 6:33 PM CDT, 1 hour 14 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE HASTINGS NE
633 PM CDT TUE APR 26 2016

.SHORT TERM...(THIS EVENING THROUGH WEDNESDAY)
ISSUED AT 229 PM CDT TUE APR 26 2016

FOCUS OF THE FORECAST TODAY HAS BEEN THE IMPENDING LOW
PRESSURE SYSTEM AND WARM FRONT SITTING ON THE SOUTHERN PERIPHERY
OF THE LOCAL FORECAST AREA. AS OF 2 PM CDT...THIS LOW AND WARM
FRONT HAS NOT MADE MUCH PROGRESS NORTHWARD AS SATELLITE IMAGERY
CONTINUES TO SHOW LOW LEVEL CLOUDS WRAPPING AROUND THIS LOW
ACROSS OUR LOCAL PORTIONS OF NORTH CENTRAL KANSAS...WITH STRONG
SOUTHERLY FLOW IN THE MID-LEVELS OF THE ATMOSPHERE ALSO EVIDENT.
AS A RESULT...AMPLE SHEAR COMBINED WITH BUILDING INSTABILITY
SHOULD COMBINE TO PRODUCE RAPID AND INTENSE THUNDERSTORM
DEVELOPMENT OVER THE NEXT COUPLE OF HOURS...MAINLY AFTER 4 PM.

SHORT TERM GUIDANCE THE PAST FEW HOURS HAS SEEMINGLY BEEN GETTING
A BETTER HANDLE ON THINGS...WITH FOCUS OF SHOWER AND
THUNDERSTORM DEVELOPMENT INITIATING ACROSS OUR NORTH CENTRAL
KANSAS COUNTIES AND PROPAGATING NORTHWARD DURING THE EVENING
HOURS. WITH THE LATEST HRRR/RAP/NAM COMING INTO BETTER
ALIGNMENT...CONFIDENCE IS INCREASING THAT THE FOCUS OF THIS
ACTIVITY WILL GENERALLY BE ACROSS OUR EASTERN HALF OF THE LOCAL
FORECAST AREA...WITH THE GREATEST TORNADO THREAT IN THE NEWLY
ISSUED TORNADO WATCH. THAT SAID...WITH AMPLE INSTABILITY...THE
ENTIRE AREA WILL EVENTUALLY HAVE A CHANCE FOR SEVERE
WEATHER...WITH THE THREAT TRANSITIONING FROM MORE OF A TORNADIC
AND HAIL CONCERN INITIALLY...TO A HAIL AND WIND THREAD AS THE
EVENING WEARS ON.

AS THE LOW THEN SHIFTS EAST ON WEDNESDAY...EXPECT COOLER AIR
TO FILTER IN FROM THE NORTH AND FOR MORE ISOLATED THUNDERSTORM
ACTIVITY ON THE BACKSIDE OF THE DEPARTING LOW. WITH THE SEVERE
WEATHER THREAT THIS AFTERNOON AND EVENING...LOCAL RESIDENTS ARE
URGED TO REMAIN WEATHER AWARE...AND RAPID STORM DEVELOPMENT AND A
MODERATE RISK FOR SEVERE WEATHER IS EXPECTED.

.LONG TERM...(WEDNESDAY NIGHT THROUGH TUESDAY)
ISSUED AT 229 PM CDT TUE APR 26 2016

AT THE START OF THE LONG TERM PERIOD WEDNESDAY NIGHT/THURSDAY...MAIN
CONCERN REMAINS WITH THE LINGERING EFFECTS OF THE MAIN UPPER LEVEL
LOW PRESSURE SYSTEM. SOME SLIGHT DIFFERENCES BETWEEN MODELS WITH THE
PLACEMENT...WITH THE GFS BEING A BIT FURTHER N/NW THAN OTHER MODELS.
HAVE LINGERING POPS WEDNESDAY NIGHT THANKS TO MOISTURE WRAPPING
AROUND THE BACKSIDE OF THE LOW....WITH SOME QUESTION AS WE GET INTO
THE DAYTIME THURSDAY. CURRENT FORECAST REMAINS DRY...BUT SOME
CONCERN REMAINS WITH A FEW SHOWERS HANGING ON ACROSS FAR NRN
PORTIONS OF THE CWA. WILL SEE HOW UPCOMING MODELS TREND.
OTHERWISE...THE REMAINDER OF THE CWA IS EXPECTED TO BE DRY AS UPPER
LEVEL SHORTWAVE RIDGING SLIDES THROUGH AHEAD OF ANOTHER LOW DIGGING
INTO THE SWRN CONUS.

LOOKING AT THURSDAY NIGHT THROUGH MONDAY...PRECIPITATION CHANCES
CONTINUE THROUGH THIS PERIOD. THAT SWRN CONUS UPPER LOW WILL SLIDE
INTO THE FOUR CORNERS REGION BY FRIDAY MORNING...AND LOOKS TO REMAIN
PROGRESSIVE...BY SAT MORNING HAS EMERGED OUT OF THE ROCKIES. MODELS
HAVE SOME DIFFERENCES WITH HOW FAR N/S IT COMES OUT ON THE
PLAINS...BUT TIMING IS FAIRLY SIMILAR. INCREASED LARGER SCALE LIFT
OUT AHEAD OF AND WITH THE SYSTEM KEEP POPS IN THE FORECAST. AT THIS
POINT...MODELS NOT SHOWING A LOT IN THE WAY OF INSTABILITY...SO HAVE
ISOLATED THUNDER OR JUST SHOWERS GOING.

AS FAR AS TEMPERATURES GO...EXPECTING A COOLER PERIOD...WITH CURRENT
FORECAST HIGHS GENERALLY BELOW AVERAGE FOR THIS TIME OF YEAR /WHICH
IS ROUGHLY IN THE MID 60S TO NEAR 70/. FRIDAY CURRENTLY THE COOLEST
DAY...WITH SOME MODELS SUGGESTING WRN LOCATIONS MAY STRUGGLE TO GET
ABOVE 50 DEGREES. OTHERWISE...MID 50S TO LOWER 60S THE GENERAL STORY
FOR HIGHS.

&&

.AVIATION...(FOR THE 00Z KGRI/KEAR TAFS THROUGH 00Z WEDNESDAY EVENING)
ISSUED AT 610 PM CDT TUE APR 26 2016

DETERIORATING CONDITIONS ARE EXPECTED AT BOTH TERMINALS THIS
EVENING. EXPECT A FAIRLY TIGHT PRESSURE GRADIENT IN PLACE NORTH
OF THE WARM FRONT...CURRENTLY NEAR THE NE/KS STATE LINES...TO
RESULT IN CONTINUED GUSTY NORTHEASTERLY WINDS OVER THE NEXT FEW
HOURS...BEFORE THEY SUBSIDE A BIT AS THE AFOREMENTIONED WARM FRONT
BEGINS TO LIFT A BIT FURTHER NORTH AND THE GRADIENT WEAKENS
FURTHER.

AT THE SAME TIME...EXPECT SHRA AND TSRA DEVELOPMENT TO CONTINUE TO
INTENSIFY...SOME OF WHICH WILL BE SEVERE THROUGH THE EVENING
HOURS. HAIL AND GUSTY ERRATIC WINDS ARE THE PRIMARY CONCERNS WITH
THESE STORMS THROUGH ABOUT MIDNIGHT. LOWER CEILING WILL FILL IN
BEHIND THIS SYSTEM OVERNIGHT...WITH NEAR LIFR OR LIFR CONDITIONS
EXPECTED AT BOTH TERMINALS BY 17/12Z. SOME IMPROVEMENT IN CEILING
TO MVFR LEVELS IS EXPECT BY MIDDAY TOMORROW...WITH VERY STRONG
NORTHWESTERLY WINDS BEHIND THE SURFACE LOW EXPECTED MOST OF THE
DAY.

&&

.GID WATCHES/WARNINGS/ADVISORIES...
NE...NONE.
KS...NONE.
&&

SHORT TERM...ROSSI
LONG TERM...ADP
AVIATION...ROSSI
Hazardous weather outlook, Apr 26, 7:21 PM CDT, 26 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE HASTINGS NE
721 PM CDT TUE APR 26 2016

KSZ005>007-017>019-NEZ039>041-046>049-060>064-072>077-082>087-
280030-
PHILLIPS-SMITH-JEWELL-ROOKS-OSBORNE-MITCHELL-VALLEY-GREELEY-NANCE-
SHERMAN-HOWARD-MERRICK-POLK-DAWSON-BUFFALO-HALL-HAMILTON-YORK-
GOSPER-PHELPS-KEARNEY-ADAMS-CLAY-FILLMORE-FURNAS-HARLAN-FRANKLIN-
WEBSTER-NUCKOLLS-THAYER-
721 PM CDT TUE APR 26 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL NEBRASKA AND
PORTIONS OF NORTH CENTRAL KANSAS.

.DAY ONE...TONIGHT.

THUNDERSTORMS WILL CONTINUE ACROSS MUCH OF THE FORECAST AREA
THROUGH THE OVERNIGHT HOURS. WHILE A SEVERE THUNDERSTORM CANNOT
BE RULED OUT AT ANY PARTICULAR LOCATION...THE GREATEST CHANCE FOR
SEVERE WEATHER WILL BE ACROSS AREAS GENERALLY NEAR AND EAST OF
HIGHWAY 281...WHERE A TORNADO WATCH IS CURRENTLY IN EFFECT. IN
ADDITION TO THE THREAT FOR TORNADOES...LARGE HAIL TO THE SIZE OF
TENNIS BALLS AND DAMAGING WINDS IN EXCESS OF 70 MPH WILL BOTH BE
POSSIBLE.

THERE IS ALSO THE POTENTIAL FOR HEAVY RAINFALL WITH THESE
THUNDERSTORMS THIS EVENING.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

THUNDERSTORM CHANCES REMAIN IN THE FORECAST ACROSS THE OUTLOOK
AREA DURING THE DAY ON WEDNESDAY...AND AGAIN THURSDAY NIGHT
THROUGH SATURDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER REPORTS OF HAIL...LOCALIZED FLOODING...AND FUNNEL CLOUDS
WOULD BE APPRECIATED.

&&

MORE INFORMATION MAY BE OBTAINED AT THE FOLLOWING WEB PAGE:
 HTTP://WWW.WEATHER.GOV/HASTINGS

ROSSI

In the hours before

Special weather statement, Apr 26, 7:21 PM CDT, 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
721 PM CDT TUE APR 26 2016

NEZ061-270100-
BUFFALO NE-
721 PM CDT TUE APR 26 2016

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN BUFFALO COUNTY UNTIL 800
PM CDT...

AT 721 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
AMHERST...OR 15 MILES NORTHWEST OF KEARNEY...MOVING NORTH AT 25 MPH.

NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
ELM CREEK...ODESSA...PLEASANTON...AMHERST AND MILLER.

THIS INCLUDES INTERSTATE 80 BETWEEN MILE MARKERS 255 AND 263.

LAT...LON 4105 9942 4105 9905 4104 9905 4066 9927
      4067 9933 4066 9937 4067 9942 4074 9943
TIME...MOT...LOC 0021Z 198DEG 20KT 4082 9933

HEINLEIN
Local storm report, Apr 26, 7:22 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
722 PM CDT TUE APR 26 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0704 PM     HAIL             PHILLIPS                40.90N 98.21W
04/26/2016  E1.00 INCH       HAMILTON           NE   FIRE DEPT/RESCUE

            NICKEL TO QUARTER SIZE HAIL REPORTED.

&&

ADP
Local storm report, Apr 26, 7:26 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
726 PM CDT TUE APR 26 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0724 PM     HAIL             FORMOSO                 39.78N 97.99W
04/26/2016  E1.00 INCH       JEWELL             KS   TRAINED SPOTTER

            TRAINED SPOTTER REPORTS HAIL UP TO THE SIZE OF QUARTERS
            IN FORMOSO.

&&

REED
Special weather statement, Apr 26, 7:31 PM CDT, 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
731 PM CDT TUE APR 26 2016

NEZ077-086-087-270115-
FILLMORE NE-THAYER NE-NUCKOLLS NE-
731 PM CDT TUE APR 26 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN NUCKOLLS...SOUTHERN
FILLMORE AND CENTRAL THAYER COUNTIES UNTIL 815 PM CDT...

AT 730 PM CDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG
A LINE EXTENDING FROM RUSKIN TO NEAR DESHLER. MOVEMENT WAS NORTHEAST
AT 40 MPH.

DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THESE STORMS. THESE STORMS HAVE WEAKENED OVER THE PAST 15
MINUTES...AND AS A RESULT...THIS SIGNIFICANT WEATHER ADVISORY
REPLACES THE SEVERE THUNDERSTORM WARNING PREVIOUSLY IN EFFECT FOR
MUCH OF THIS AREA.

LOCATIONS IMPACTED INCLUDE...
HEBRON...DESHLER...SHICKLEY...DAVENPORT...BRUNING...RUSKIN...OHIOWA...
CARLETON...OAK...BELVIDERE...STRANG AND NORA.

THESE STORMS MAY AGAIN INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL
RADIO STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT FOR SOUTH CENTRAL
NEBRASKA.

LAT...LON 4033 9737 4003 9769 4016 9797 4044 9776
      4042 9737
TIME...MOT...LOC 0030Z 215DEG 35KT 4016 9786 4010 9768

PFANNKUCH
Local storm report, Apr 26, 7:43 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
743 PM CDT TUE APR 26 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0742 PM     HAIL             ATLANTA                 40.37N 99.47W
04/26/2016  E1.00 INCH       PHELPS             NE   AMATEUR RADIO

            AMATEUR RADIO REPORTS HAIL UP TO ONE INCH.

&&

REED
Local storm report, Apr 26, 7:46 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
746 PM CDT TUE APR 26 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0744 PM     FLASH FLOOD      3 W DESHLER             40.14N 97.78W
04/26/2016                   THAYER             NE   STORM CHASER

            NEAR HIGHWAY 136 AND ROAD 5100 A STORM CHASER REPORTS
            ABOUT A 200 HUNDERED YARD STRETCH OF RUSHING WATER ACROSS
            THE HIGHWAY. CHASER ESTIMATES DEPTH AROUND 4 FEET.

&&

SROSSI

The office that day

Everything else NWS Hastings, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 26, 7:00 PM CDTFlash Flood WarningGIDNuckolls, Thayer6 hr
Apr 26, 7:01 PM CDTSpecial Weather StatementGIDHamilton44 min
Apr 26, 7:19 PM CDTSpecial Weather StatementGIDClay41 min
Apr 26, 7:21 PM CDTSpecial Weather StatementGIDBuffalo39 min
Apr 26, 7:28 PM CDTSevere Thunderstorm WarningGIDGosper, Harlan, Phelps47 min
Apr 26, 7:31 PM CDTSpecial Weather StatementGIDThayer44 min
Apr 26, 7:38 PM CDTSevere Thunderstorm WarningGIDBuffalo, Dawson, Phelps, Sherman52 min
Apr 26, 8:14 PM CDTAreal Flood WarningGIDBuffalo, Harlan, Kearney, Phelps13 hr
Apr 26, 8:14 PM CDTSpecial Weather StatementGIDThayer46 min
Apr 26, 8:15 PM CDTSpecial Weather StatementGIDDawson45 min
Apr 26, 8:22 PM CDTAreal Flood WarningGIDClay, Nuckolls, Webster6 hr
Apr 26, 8:40 PM CDTSpecial Weather StatementGIDBuffalo, Harlan, Phelps50 min
Apr 27, 12:58 AM CDTAreal Flood WarningGIDNuckolls, Thayer9 hr
Apr 27, 8:15 AM CDTAreal Flood WarningGIDNuckolls, Thayer9 hr
Apr 27, 9:34 AM CDTAreal Flood WarningGIDBuffalo, Phelps33 hr

Nearby

Severe Thunderstorm Warnings in Nebraska, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.